Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Physical depression, unable to concentrate, lethargy. Suggestions?

I believe my physical depression is caused by a hormonal imbalance, that started soon after I started menstruating at the age of eleven. I suffered from severe debilitating menstrual cramps that would wipe me out, but I also remember going from an honors student to failing school because I had no interest and I could not focus. I also never could get out of bed in the morning because I was always so tired and lethargic throughout the day. Now my symptoms are similar but I also get really irritable 2 weeks before my period Wellbutrin helps me with all these symptoms, but I currently am off of it and am having all these troubles again including my brain being in a fog and having trouble thinking. My current Psychiatrist does not seem to have a clue about what is my main diagnosis and took me off of my webitrin but I cannot function without it. I started it again on my own today and was thinking of trying a progesterone creme. I am a very happy person inside I am emotionally very fit. Now I just need my body to work for me. Please help should I see my gynecologist or just another psychiatrist?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to health care magic

Since your problem relates with should consult a gynaecologist first as hormonal imbalance could cause these kinds of symptoms

After gynaecological consultation, visit a psychiatrist for treatment of depressive symptoms you are experiencing as there are lots of treatment options as antidepressants/antianxiety drugs and psychotherapy

Wish you good health

Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor